# SDR DALA1035173133

- Difficulty date: December 8, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 25,506 hours, 12,874 cycles
- Engine: Ge CFM56*
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND THS COMPARTMENT FR 74 BETWEEN S 31L-S 32L SHEAR TIE IS CRACKED.  REMOVED SHEAR TIE IAW SRM 51-42-11.  FABRICATED SHEAR TIE IAW SRM 53-51-12 FIG 4.  LOCATED AND DRILLED NEW SHEAR TIE IAW SRM 51-44-11.  TREATED AND PRIMED IAW SRM -51-21-11. APPLIED PAINT IAW SRM 51-75-12. INSTALLED NEWSHEAR TIE IAW SRM 51-42-11.
